# SDR ALGA082901

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23064622
- Part serial: X517885
- Condition: Mismanufactured
- Location: 2nd Stage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 WHEEL BLADE PATH FINAL MACHINED OVERSIZED. DIM.= 6.275 RETURNED PART.
